Rank Function and Outer Inverses release_6h5pxr5nevcklja5iizu3bqlgm

by Manjunatha Prasad Karantha, K. Nayan Bhat, Nupur Nandini Mishra

Published in The Electronic Journal of Linear Algebra by University of Wyoming Libraries.

Volume 33p16-23 (2018)

Archived Files and Locations

application/pdf  330.9 kB
file_gnvtag5yfrbgjd4hzyu7z7jz34
web.archive.org (webarchive)
journals.uwyo.edu (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2018-06-24
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  1081-3810
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: cdacf73b-c0ac-452c-97e0-dde1d3ae6c90
API URL: JSON